# SDR FDEA201003191191

- Difficulty date: March 19, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65182193
- Condition: Misrepaired
- Location: Bs 540 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FASTENERS WITH IMPROPER SPACING FWD PIT STA 540, STR 27L CUT OUT DAMAGED AREA THRU SKIN MCD STA 540 STR 27L IAW SRM 53-30-3, FIG 1B FABRICATED STRUCTURAL FILLER, DOUBLER AND TRIPLER  IAW SRM 53-30-3 FIG 1B CUT OUT DAMAGED SHEAR TIE IAW SRM 53-10-4, FIG 15 FABRICATED SHEAR TIE IAW SRM 53-10-4 FIG 15,  INSTALLED REPAIR SKIN PARTS IAW SRM 51-30-2 REV 102,  INSTALLED SHEAR TIE REPAIR IAW SRM 53-10-4 FIG 15
